# SDR CALA0600315

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516305U51
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HEAVY INTERGRANULAR CORROSION ON FORWARD SIDE OF FRAME AT STA 219.8, S27R, RBL 17, O/B LOWER CHORD.  A NEW CHORD WAS INSTALLED IAW SRM 51-2-02 AND 51-40-02.
